MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC 5.5/6.0 UNIAXIAL REDUCTION PEDICLE SCREW 6.0MM, 45MM; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS

ORTHOPEDIATRICS, INC 5.5/6.0 UNIAXIAL REDUCTION PEDICLE SCREW 6.0MM, 45MM; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to orthopediatrics for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It has been reported that following the placement of a spinal construct, the patient was revised due to pain.It was noted that the pedicle screw placed at the left l4 pedicle was too far medial.It was revised.No additional patient consequences were reported.

Brand Name
5.5/6.0 UNIAXIAL REDUCTION PEDICLE SCREW 6.0MM, 45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw IN 46582
MDR Report Key9512202
Report Number3006460162-2019-00081
Device Sequence Number13567900
Product Code OSH
UDI-Device Identifier00841132100776
UDI-Public(01)00841132100776(10)194216-L
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1300-0645
Device Lot Number194216-L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight67